# SDR DALA2025031201923

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 82,570 hours, 10,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 NICK AT AFT CGO DOOR SURROUNDING SKIN AT 14" AFT FR65. 6" BELOW STGR 35RH. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-41-11. (0853762)
